Share. Connect. Love.

Posted 2015-08-14T15:00:18Z

two weeks later

Its now over two weeks since the last treatment.

Jennifer is making slow progress each day. But is still getting tired. The chemo is still having some effects. For example hair loss. Fortunately it hasn't been complete. Her head hair has thinned somewhat. On the brighter side, no shaving :-)

Stay in the know. Sign up to receive email notifications the moment new Journal entries are posted

Comments (1)

  • Jennifer Imler-Baxter
    Jennifer Imler-Baxter

    I'd be lying if I didn't admit that I have enjoyed that I don't have to shave my armpits and my legs only once every few weeks! A new side effect did show up about a week ago where it appears that the cisplatin is settling in my hip and knee joints. It is not always painful, but when it flares up it is debilitating, so let's hope this one goes away...

    4 years ago · Reply